# SDR ASAA2022120641034

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,242 hours, 8,264 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE TASK CARD, NR 1 ENGINE, SPACERS AT POSITION 5 AND 24 ELASTOMER STRIPS UNBONDED. GROUNDED - YES. REPLACED SPACERS IAW T/C 78472010.
